MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 11MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 11MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-11
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4 years and 3 months post the initial left shoulder arthroplasty, the patient complained of pain.It is the rep's understanding that the patient fell.A burr was used to osteotomize the humerus to remove the stem.The humeral adapter tray was broken.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10: (b)(6), 300-30-11 - equinoxe preserve stem 11mm.(b)(6), 320-06-42 - glenosphere 42mm.(b)(6), 320-15-01 - eq rev glenoid plate.(b)(6), 320-15-05 - eq rev locking screw.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6), 320-42-00 - 145-deg pe 42mm hum liner +0.(b)(6), 321-20-00 - equinoxe reverse shoulder drill kit.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d4, h6.

Brand Name
EQUINOXE PRESERVE STEM 11MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23412951
Report Number1038671-2025-03231
Device Sequence Number8983433
Product Code KWT
UDI-Device Identifier10885862515797
UDI-Public10885862515797
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale